MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; CLEANING BRUSH

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; CLEANING BRUSH
Model Number CS6021SN
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: this device is not distributed in the usa; therefore, the pma/510(k) number is not applicable.The pentax medical manufacturing department responded to a good faith effort request via email on 06-sep-2024 as follows information.For cleaning brushes, inspection in the manufacturing department involves measuring the outside dimensions at several points.Any part of the brush that is thin is likely to be rejected based on the outer diameter.The cleaning brushes in this case are likely to be judged as abnormal products in the inspection process of manufacturing.Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Brush oval cut at the front instead of round as before.This event occurred at the time of before use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information: b4: date of this report.G6: follow up #1.H2: if follow-up, what type? h3: device evaluated by manufacture.H6: coding changed based on the investigation result.Additional information: d4: primary unique device identifier (udi) #.H4: device manufacture date.The 510(k) number is not applicable.Based on the investigation data that the potential cause/root cause of the failure was lateral compression.The dhr review confirmed the endoscope was manufactured on 09-feb-2024 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment on 09-feb-2024 and actual date shipped were confirmed on 13-feb-2024.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key20197007
Report Number9610877-2024-00088
Device Sequence Number7649643
Product Code MNL
UDI-Device Identifier04961333063932
UDI-Public(01)04961333063932(11)240209(10)0011024
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCS6021SN
Device Lot Number0011024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown